Question about Steroid Injection in the Ear

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by MoustafaShaheen, Dec 21, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. MoustafaShaheen

      MoustafaShaheen Member

      Tinnitus Since:
      Cause of Tinnitus:
      q tip , steroid injection
      hey dr.nagler
      four years ago i had very low pitched tinittus in my right ear i got it when i was trying to use q tips my self .
      then i took a setroid injection in my right ear and then every thing has got worsened 10 times
      i got tinittus in my left ear that day and it was too loud , and popping sounds in both ears
      i wonder what happened that night !?
      and can a steroid injection in one ear affect the other one ?
      can i do something about it ?

      (please note that i never had any hearing loss and my hearing is very normal , my age is 21 now )
    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      I do not see how a steroid injection in one ear can possibly cause tinnitus in the other ear. Since there was apparently an interval of several hours between the steroid injection in your right ear and the onset of tinnitus in your left ear, I suspect some other mechanism was as work.

      Sorry I cannot be more specific than that.

      All the best -

      Dr. Stephen Nagler

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.